Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
chinit0

Very Moderate Backpain

Recommended Posts

Hi! I'm new here.

I just started taking roaccutane two days ago, 10mg 3x a day.

I experienced a very mild back pain yesteday afternoon and last night and I am worried about it. Do you think it is because of roaccutane and if so, is it normal? And also, I noticed that my urine gets a little dark.

Thanks!

Share this post


Link to post
Share on other sites
Guest agentx

yup, i started gettin a bit of bak pain after around a week on low dosage. goes away after use though.

] x [

Share this post


Link to post
Share on other sites

u might of hurt it newyas

after 1 week of accutane i hate the worst back pain ever... like wnever i liad down my back hurt so bad my body would squeeze up n shit.. it went away after 2 weeks though and its all good now

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×